# SDR ASAA2024031348826

- Difficulty date: March 13, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N294AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64303
- Aircraft time: 18,853 hours, 5,874 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750371
- Condition: Chafed
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BEAM CHAFED AT STA 767+4 LBL-4. GROUNDED - YES. BLENDED CHAFE FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2 REPAIRED FLOOR BEAM IAW ASA EA # 900ER-53EA-26764.
